# SDR CA061219010

- Difficulty date: December 15, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 8011 · Engine Starter
- Part: Insert
- Part number: 3108281
- Condition: Worn
- Location: Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) UPON START PROP STARTED TO ROTATE AND THEN STOPPED.  STARTER CONTINUED TO TURN.  TORLON INSERT WAS WORN ENOUGH THAT THE STARTER TURNED INSIDE THE TORLON INSERT.  INSERT WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20061219010)
